MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.X-ray review: the received x-ray shown that the implants are intact.Its seems that no allegation of a device malfunction.The complaint therefore has been determined to be unconfirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent reamer/ irrigator/ aspirator (ria) bone harvest and a revision of devices due to a failed fixation distal femur fracture.The patient originally implanted with variable angle condylar plate 12 hole left and screws on an unknown date.The plate and screws were explanted.It was revised to zimmer retrograde femoral nail and also with a dual fixation with synthes va condylar plate 22 hole.The procedure was successfully completed.Patient status was stable.This complaint involves ten (10) devices.(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part/lot combination are unknown at synthes gmbh, no dhr review possible.He received x-ray shown that the implants are intact.Its seems that no allegation of a device malfunction.The complaint therefore has been determined to be unconfirmed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9974836
Report Number2939274-2020-01923
Device Sequence Number11399609
Product Code JDP
UDI-Device Identifier10886982042873
UDI-Public(01)10886982042873
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.413
Device Catalogue Number02.124.413
Device Lot Number5L5181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer05/11/2020
05/13/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/11/2020
05/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM VA-LCP CRVD CONYLR PLT/12 HLE/266MM/LFT; UNK - SCREWS: 5.0 MM CANNULATED; UNK - SCREWS: 5.0 MM CANNULATED; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR